Monday, October 26, 2015

31 Days of Halloween: The Phantom Channel Listings for October 26, 2015

This is it!

The last week of Halloween and the final installment of this series that I accidentally came up with. And boy, am I glad that I did. I was sick of writing about SyFy’s schedule.

For the last two days of programming, go here and here.

It occurs to me now that I’m glad I didn’t get overly ambitious with this. It’s been a lot of fun putting these together, but I could’ve burned through several years’ worth of material in one month.

This time around I changed the “Animated” designation to “animated”. “Animated” never sat right with me, even though it was what TV Guide used back in the day. I love animation; it’s one of my favorite forms of entertainment. It seems too dismissive to refer to animated shows that way, regardless of the audience that they might have originally been intended for.

Morning

6:00 – Pooh’s Heffalump Halloween Movie – Family – Peter Cullen, Jim Cummings
A Mysterious creature haunts the Hundred-Acre Woods.(65 min.)

7:30 – The New Scooby-Doo Movies “The Haunted Carnival” – Animated
Mystery Inc. help Dick Van Dyke rid his carnival of a pesky ghost.. (43 min.)

8:30 – Fraggle Rock “A Dark and Stormy Night” – Family
Spooky happenings surround Gobo, Wembley, Junior Gorg, and even Sporcket and Doc. (25 min.)

9:00 – Muppet Babies “Who’s Afraid of the Big, Bad Dark?” – Animated
Kermit and the gang help Beaker with his fear of the dark. (22 min.)

9:30 – Gravity Falls "Summerween" – Animated
As with everything else, Halloween is very different in Gravity Falls. (30 min.)

10:00 – Creature from the Black Lagoon – Horror – Richard Carlson, Julia Adams
An expedition into the Amazon finds evidence of a prehistoric humanoid. (79 min.)

Afternoon

12:00 – The Batman vs. Dracula – Family – Rino Romano, Peter Stormare
When the Penguin reanimates the corpse of Dracula, only the Batman can save Gotham City!(84 min.)

1:30 – The Grim Adventures of Billy and Mandy “Prank Call of Cthulu” – Animated
Billy uses Grim’s phone to make prank calls and summons forth MADNESS. (22 min.)

2:00 – Pac-Man Halloween Special – Animated
Pacula” and “Trick or Chomp” are featured. (26 min.)

2:30 – Teenage Mutant Ninja Turtles "All Hallows Thieves" – Animated
The Turtles face the King of Thieves on Halloween! (22 min.)

3:00 – ThunderCats “Mongor” – Animated
WilyKit and WilyKat accidentally release an imprisoned demon that feeds on fear. (22 min.)

3:30 – The Real Ghostbusters “Citizen Ghost” – Animated
The story of how Slimer came to work with the Ghostbusters after the defeat of Gozer. (30 min.)

4:00 – Mighty Morphin’ Power Rangers “Life’s A Masquerade” – Action
The Rangers battle Frankenstein’s monster on Halloween. (25 min.)

4:30 – Mighty Morphin’ Power Rangers “Zedd’s Monster Mash” – Action
Tommy takes Putties trick-or-treating and the Rangers battle a pumpkin monster. (25 min.)

5:00 – The Amazing Spider-Man “The Kirkwood Haunting”- Action
Peter visits a widow who says she is being haunted by her dead husband. (60 min.)

Evening

6:00 – Amazing Stories “Go to the Head of the Class” – Horror
High school kids deal with a strict teacher. (42 min.)

7:00 – Claymation Comedy of Horrors – Family
A pig and a snail hunt down Doctor Frankenswine’s monster. (30 min.)

7:30 – The Last Halloween – Family
Aliens invade Earth in search of candy. (25 min.)

8:00 – Tiny Toon Adventures: Night Ghoulery – Animated
Babs, Buster, Plucky, and the rest of the Acme Acres gang star in an anthology of spooky tales. (60 min.)

9:00 – Friday the 13th: The Series “Hallowe’en” – Horror
Micki, Ryan, and Jack host a Halloween party at the shop, but the ghost of Uncle Lewis crashes. (48 min.)

10:00 – Tales of Halloween – Horror – Grace Phipps, Lin Shaye
An anthology of ten horrifying Halloween shorts from Neil Marshall, Darren Lynn Bousman, Lucky McKee, and more. (98 min.)

12:00 – House of 1,000 Corpses – Horror – Sid Haig, Bill Moseley
Rob Zombie directs the Rob Zombie-est horror movie he possibly could. (88 min.)

Late Night

1:30 – THINGS – Horror – Amber Lynn, Barry J. Gillis
The greatest horror experience of all time. (83 min.)

3:00 – Prince of Darkness – Horror – Donald Pleasance, Lisa Blount
Satan drives people crazy. (101 min.)

5:00 – The Andy Griffith Show “The Haunted House” – Comedy
Andy, Barney, and Opie venture into a haunted house.(25 min.)

That’s another day of Halloweeny programming in the can! I hope you decide to watch a couple of these selections and maybe even put together a viewing schedule of your own. Be sure to join the Needless Things Podcast Facebook Group and share your own awesome Halloween viewing schedules. We’d love to hear from you!

Also, follow Phantom Troublemaker on Instagram for #Drawlloween and the return of #monsteraday, where I feature a different monster toy every day, all month long!


Until next time, stay creepy!

No comments:

Post a Comment